# SDR AWXA200700327

- Difficulty date: February 14, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409245
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LEFT WHEEL WELL CEILING PRESSURE WEB CRACKED, BS 664 - BS 675, LBL 30 - LBL 35, WL 208.  REPAIRED LEFT WHEEL WELL CEILING PRESSURE WEB, BS 664 - BS 675, LBL 30 - LBL 35, WL 208 IAW B737-300 SRM 53-60-51-2R4.
